| Model Number |
8888145014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during normal dismantling, it was found that the catheter's blue (venous) luer adapter connection seam had a crack.There was nothing unusual observed on the device prior to use.The catheter was not repaired.There was no leak, and tego was not utilized.There was no instrument used to loosen or tighten the device.The method utilized to tighten the adapters was by hand.Iodophor was the cleaning agent used on the device and typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment(s) to the area.There were no other products being utilized with the device.There was no excessive force used on the device.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.As a remedial action, the luer adapter was replaced.The treatment was completed.There was no blood loss, and blood transfusion was not required due to the event.There was no intervention/treatment required as a result of the event.The catheter was in place for 10 months.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: a3a, d9, g3, h3, h6.H3 evaluation summary: mozarc medical conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted one catheter, with a crack on the threads of its venous luer adapter.It was reported that the luer adapter was leaking, cracked or broken.The reported issue was confirmed.The most likely cause could not be established from the information available.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all mozarc medical quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.